# SDR DALA2024032003561

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 AD - DISBOND OF 2.6IN LENGTH AND 1.75IN WIDTH WAS FOUND ON LOWER SKIN OF SLAT #7 TRAILING EDGE WEDGE AT OSS 307, IN REFERENCE TO JOB 173-0001 CARD 5740-01145-05G, STEP 3. CORRECTIVE ACITON: SUMMARY OF NRC 00081: LOWER SKIN OF SLAT #7 TRAILING EDGE WEDGE AT OSS 307 WAS REPAIRED PER B757-200 S.R.M. (0253027)
